# SDR ASMF2019100911

- Difficulty date: September 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Boeing 787-9
- Aircraft serial: 65313
- Aircraft time: 2,180 hours, 256 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sleeve
- Condition: Missing
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WHEEL BRAKE NUMBER 7 OF THE RIGHT MLG, IT WAS DETECTED THE BRAKE SLEEVE MISSING. MAINTENANCE PERSONNEL PERFORMED INSPECTION TO THE WHEEL BRAKE SLEEVE NUMBER 7 AND MLG AXLE IAW DMC-B787-A-32-11-26-00A-280A-A, NO DAMAGES WAS FOUND AND THE BRAKE SLEEVE WAS INSTALLED AND MESSAGE BOEING NUMBER AMX-AMX-190525-02B WAS ATTENDED AND NO DAMAGE WAS FOUND.
